See Alike in...

Alike App

Browser

MountainMom

774d

I just joined this app. I have been having major stomach issues. my family just got over a pretty intense stomach illness. Then I got a sinus infection. I've been doing well for about a week. All of a sudden I'm sooo tired! sleeping for 12+ hours a night.. then last night, I went to bed early because I was so nauseous. I woke up today with diarrhea that lasted all day as well as my stomach just burning inside. Does anyone have advice?

Top reply
    • Meliss

      774d

      My period is due and I’m having stomach issues and burning too

    • Meliss

      774d

      My period is due and I’m having stomach issues and burning too

    • LottyDot

      774d

      Your body is communicating with you. You are carrying a burden and what that can do to your body is very real. Be kind to yourself and accept what is bc you're not capable of controlling or changing whatever will be.

    • jellyforspongebob

      774d

      see a doc?

    • MountainMom

      774d

      I'm not on anything.

    • 0q

      774d

      If you are on an antibiotic for the sinus infection. Add yogurt or probiotics to help your loose stools.

      • hushabye

        774d

        @0q adding on to this: unless, of course, you were lactose intolerant to begin with! but if you can stomach yogurt, specifically greek yogurt, it helps so much. probiotics really helped me too.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion